# SDR DALA2023071005547

- Difficulty date: July 8, 2023
- Submitted: July 10, 2023
- Operation: Air carrier
- Aircraft: N544US
- Make and model: Boeing 757251
- Aircraft serial: 26491
- Aircraft time: 84,054 hours, 26,763 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5644 -MISC/DE- CREW ELECTED DE DUE TO TE FLAP DISAGREE INDICATION DURING APPROACH. CREW C/W QRH AND LANDED WITHOUT INCIDENT. CORRECTIVE ACTION: C/W MCC LOGS. LT FLAP POSITION INDICATION SPLIT FROM RT. REPLACED LT FLAP POSITION TRANSMITTER.
